Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("VARIETE ANALYTIQUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 189

  • Page / 8
Export

Selection :

  • and

ANNULATION DE LA COHOMOLOGIE A VALEURS DANS CERTAINS FIBRES VECTORIELS HOLOMORPHES ET APPLICATIONS.LE POTIER J.1974; AO-CNRS-10643; FR.; DA. 1974; PP. 1-45; BIBL. 7 REF.; (THESE DOCT. SCI. MATH.; POITIERS)Thesis

LES COURANTS RESIDUELS ASSOCIES A UNE FORME MEROMORPHE.COLEFF NR; HERRERA ME.1978; LECTURE NOTES MATH.; GERM.; DA. 1978; NO 633; PP. (221P.); BIBL. 5 P.; ISBN 354008651XSerial Issue

COMPLEX ANALYTIC VARIETIESWHITNEY H.1972; READING, MASS.; ADDISON-WESLEY; DA. 1972; PP. (411 P.); BIBL. 2 P. 1/2Book

SINGULARITES POLAIRES ET POINTS DE WEIERSTRASS EN CODIMENSION PLUS GRANDE QUE UNMAGNUSSON JON.1981; ; FRA; DA. 1981; 42 P.; 30 CM; BIBL. 9 REF.; TH. 3E CYCLE: MATH./PARIS 7/1981Thesis

THEORIE DE LA DEUXIEME MICROLOCALISATION DANS LE DOMAINE COMPLEXE: OPERATEURS 2-MICRODIFFERENTIELS = THEORY OF THE SECOND MICROLOCAL IZATIOU IN THE COMPLEX DOMAIN: 2-MICRODIFFERENTIAL OPERATORSLAURENT YVES.1982; ; FRA; DA. 1982; 11-290 P.; 30 CM; BIBL. 30 REF.; TH.: SCI. MATH./PARIS 11/1982/2595Thesis

L'EXISTENCE D'UNE FONCTION ANALYTIQUE SUR UNE VARIETE ANALYTIQUE COMPLEXE A DIMENSION QUELCONQUENISHINO T.1983; PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES; ISSN 508233; JPN; DA. 1983; VOL. 19; NO 1; PP. 263-273; BIBL. 4 REF.Article

ON LOCAL AND GLOBAL CONTROLLABILITY. = COMMANDABILITE LOCALE ET GLOBALEHERMES H.1974; S.I.A.M. J. CONTROL; U.S.A.; DA. 1974; VOL. 12; NO 2; PP. 252-261; BIBL. 11 REF.Article

RIEMANNIAN EXTENSIONSSMITH GH.1981; J. DIFFER. GEOM.; ISSN 0022-040X; USA; DA. 1981; VOL. 16; NO 1; PP. 51-62; BIBL. 5 REF.Article

NOTE ON THE REALITY OF THE SCALAR CURVATURE OF UNITARY SPACESBUCHDAHL HA.1972; TENSOR; JAP.; DA. 1972; VOL. 23; NO 3; PP. 307-308; BIBL. 1 REF.Serial Issue

ON THE EXISTENCE OF OBSERVABLE SINGLE-OUTPUT SYSTEMS OF A SIMPLE TYPEBENDSOE MP.1981; SIAM J. CONTROL OPTIM.; ISSN 0363-0129; USA; DA. 1981; VOL. 19; NO 4; PP. 555-559; BIBL. 4 REF.Article

VARIETES ANALYTIQUES COMPACTES. COLLOQUE.1978; LECTURE NOTES MATH.; DEU; DA. 1978; NO 683; PP. 1-248; BIBL. DISSEM.Conference Paper

FORME NORMALE DES EQUATIONS DIFFERENTIELLES AVEC UN PETIT PARAMETREBRYUNO AD.1974; MAT. ZAMET.; S.S.S.R.; DA. 1974; VOL. 16; NO 3; PP. 407-414; BIBL. 9 REF.Article

REFLECTION OF ANALYTIC SINGULARITIESSJOESTRAND J.1980; LECTURE NOTES PHYS.; DEU; DA. 1980; NO 126; PP. 200-204; BIBL. 12 REF.Conference Paper

FURTHER USES AND REFINEMENTS OF ANALYTIC GEOMETRY SOLUTIONS TO SURVEYING COMPUTATIONSHILLMAN HF.1978; AMERICAN CONGRESS ON SURVEYING AND MAPPING. ANNUAL MEETING. 38/1978/WASHINGTON DC; USA; FALLS CHURCH: AMERICAN CONGRESS ON SURVEYING AND MAPPING; DA. 1978; PP. 322-340; BIBL. 3 REF.Conference Paper

SUBANALYTIC SETS AND FEEDBACK CONTROLSUSSMANN MJ.1979; J. DIFFER. EQUATIONS; USA; DA. 1979; VOL. 31; NO 1; PP. 31-52; BIBL. 7 REF.Article

ASYMPTOTE DE LA SOLUTION DU PROBLEME DE CAUCHY POUR LES EQUATIONS AVEC UN HAMILTONIEN COMPLEXESTERNIN B YU; SHATALOV VE.1976; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1976; VOL. 227; NO 5; PP. 1060-1063; BIBL. 14 REF.Article

Version réelle de la conjecture de Ramadanov = Real analogue of Ramadanov's conjectureATTIOUI, A.Annales scientifiques de l'Ecole normale supérieure. 1996, Vol 29, Num 3, pp 273-285, issn 0012-9593Article

Valeurs au bord pour la solution canonique de l'équation de Cauchy-Riemann dans les domaines strictement pseudo-convexes. Extension et division holomorphes avec estimations = Boundary values for the canonical solution of the Cauchy-Riemann equation in strictly pseudo-convex domains. Holomorphic extension and division with boundsJulie-Cumenge, Anne; N'Guyen Thanh, Van.1989, 178 p.Thesis

Formules intégrales pour certains invariants locaux des espaces analytiques complexes = Integral formulae for some local invariants of analytic complex spacesLOESER, François.1983, 30 pThesis

Existence et domaine de sous-analyticité de la tranche d'une chaîne sous-analytique = Existence and domain of subanalyticity of a slice of subanalytic chainBRAMAUD DU BOUCHERON, B.Bulletin des sciences mathématiques (Paris. 1885). 1997, Vol 121, Num 3, pp 183-194, issn 0007-4497Article

Microfonctions I. Lagrangiennes = I. Lagrangian microfunctionsDELORT, J. M; LEBEAU, G.Journal de mathématiques pures et appliquées. 1988, Vol 67, Num 1, pp 39-84, issn 0021-7824Article

L'espace des germes de H. Cartan et son application au problème de plateau complexe = H. Cartan space of germs and its applicaion to the complexe plateau problemPONS, Frédéric; POLY, Jean-Baptiste.1986, 97 pThesis

Plongement des variétés analytiques complexes de dimension infinie = Imbedding of infinite dimensional analytic complex manifoldsARROUD, Abdelmajid.1983, 57 pThesis

OBSTACLES TOPOLOGIQUES A L'INTEGRABILITE DES SYSTEMES MECANIQUES NATURELSKOZLOV VV.1979; DOKL. AKAD. NAUK SSSR; ISSN 0002-3264; SUN; DA. 1979; VOL. 249; NO 6; PP. 1299-1302; BIBL. 6 REF.Article

La commande optimale en boucle fermée comme problème de Cauchy = Optimal feedback control as a Cauchy problemFLIESS, M.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1984, Vol 299, Num 16, pp 807-809, issn 0249-6291Article

  • Page / 8